3 ms·
It can indeed cause withdrawal symptoms but not so bad since psychiatrists suggest "treatment holidays", where you are free to choose not to take them for a few
by jwdunne 10y ago
It can indeed cause withdrawal symptoms but not so bad since psychiatrists suggest "treatment holidays", where you are free to choose not to take them for a few weeks.
Other psychiatric medications are often withdrawn slowly. For example, a patient on weekend leave in hospital would be called straight back to the ward if they lose their prescribed benzodiazepines e.g smashing a bottle of solution, due to withdrawal. Especially the case if used during alcoholism detox, where the seizures could kill otherwise.
Many of the symptoms also do not go away with medication. It's not a magic bullet. It just raises the floor a little bit so things are easier to manage. Some days the medication doesn't help all that much if other things off set it.